# SDR IXXA0300053O

- Difficulty date: August 5, 2003
- Submitted: August 6, 2003
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,190 hours, 29,763 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: H141003
- Condition: Worn
- Location: Zone 700
- Part time: 91,190 hours, 29,763 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN MLG WAS EXTENDED NO LEFT GEAR OR DOOR UNLATCHED LIGHTS NOTED.PERFORMED ABNORMAL PROCEDURE PER ATI COM, NO HELP. AFTER SEVERAL GEAR CYCLES ALL LIGHTS INDICATED NORMALLY. CREW LANDED WITHOUT INCIDENT IN KTOL.UPON INSEPCTION MAINTENANCE NOTED L/H MLG DOWNLATCH SWITCH CONDITION DETERIORATED AND REPLACED THIS COMPONENT. MAINTENANCE PERFORMED CHECK AND ALL INDICATIONS WERE WITHIN LIMITS. ALL WORK COMPLETED PER APPLICABLE MANUALS AND AIRCRAFT RETURNED TO SERVICE.
